# SDR COM11942

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200C
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Part number: 19803
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MLG INTRANSIT LIGHTS REMAIN ON WITH LANDING GEAR RETRACTED.  FOUND LOCK WASHER ON RIGHT MLG RETRACT ACTUATOR DEFECTIVE.  ADJUSTED RIGHT RETRACT ACTUATOR TO M/M SPECIFICATIONS AND AIRCRAFT RETURNED TO SERVICE.
